Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 7, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Apr 3, 2011, 9:51 PM CDT for 4 counties in Texas. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2011, 9:51 PM CDT (02:51 UTC)
- Expired
- Apr 3, 2011, 10:19 PM CDT
- In force
- 28 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Callahan County, TX, Jones County, TX, Shackelford County, TX, Taylor County, TX
The radar
The Dyess AFB radar (KDYX), 38 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 9:53 PM CDT | HAIL 1.75 | Abilene, TX | GOLFBALL SIZE HAIL REPORTED ON TEXAS AVENUE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.9 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1169 J/kg
- Mixed-layer CIN
- -459 J/kg
- Mixed-layer LCL
- 1778 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
044 WUUS54 KSJT 040251 SVRSJT TXC059-253-417-441-040330- /O.NEW.KSJT.SV.W.0007.110404T0251Z-110404T0330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 951 PM CDT SUN APR 3 2011 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN SHACKELFORD COUNTY IN WEST CENTRAL TEXAS... SOUTHEASTERN JONES COUNTY IN WEST CENTRAL TEXAS... NORTHEASTERN TAYLOR COUNTY IN WEST CENTRAL TEXAS... NORTHWESTERN CALLAHAN COUNTY IN WEST CENTRAL TEXAS... * UNTIL 1030 PM CDT * AT 948 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES SOUTHEAST OF DYESS AFB...OR 7 MILES SOUTHWEST OF ABILENE...AND MOVING NORTHEAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ABILENE AND IMPACT BY 1000 PM CDT... HAMBY BY 1010 PM CDT... THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 276 AND 307. LAT...LON 3277 9960 3242 9930 3227 9982 3240 9995 TIME...MOT...LOC 0251Z 231DEG 38KT 3240 9980 $$ JOHNSON
4 follow-up statements
258 WWUS54 KSJT 040255 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 955 PM CDT SUN APR 3 2011 TXC059-253-417-441-040330- /O.CON.KSJT.SV.W.0007.000000T0000Z-110404T0330Z/ SHACKELFORD TX-JONES TX-TAYLOR TX-CALLAHAN TX- 955 PM CDT SUN APR 3 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR NORTHWESTERN CALLAHAN...NORTHEASTERN TAYLOR...SOUTHEASTERN JONES AND SOUTHWESTERN SHACKELFORD COUNTIES... AT 954 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ABILENE...MOVING NORTHEAST AT 45 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... IMPACT BY 1000 PM CDT... HAMBY BY 1010 PM CDT... THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 279 AND 307. PRECAUTIONARY/PREPAREDNESS ACTIONS... HAIL UP TO THE SIZE OF GOLF BALLS HAS BEEN REPORTED IN SOUTHERN ABILENE. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. && LAT...LON 3231 9976 3242 9988 3277 9960 3242 9930 TIME...MOT...LOC 0255Z 231DEG 38KT 3242 9976 $$ JOHNSON
032
WWUS54 KSJT 040304
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1004 PM CDT SUN APR 3 2011
TXC253-040314-
/O.CAN.KSJT.SV.W.0007.000000T0000Z-110404T0330Z/
JONES TX-
1004 PM CDT SUN APR 3 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JONES COUNTY IS
CANCELLED...
LAT...LON 3242 9930 3235 9960 3234 9964 3246 9969
3252 9965 3252 9961 3258 9961 3269 9954
TIME...MOT...LOC 0304Z 235DEG 44KT 3249 9958
$$
TXC059-417-441-040330-
/O.CON.KSJT.SV.W.0007.000000T0000Z-110404T0330Z/
SHACKELFORD TX-TAYLOR TX-CALLAHAN TX-
1004 PM CDT SUN APR 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN CALLAHAN...NORTHEASTERN TAYLOR AND SOUTHWESTERN
SHACKELFORD COUNTIES...
AT 1001 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR HAMBY...OR 7 MILES EAST OF
ABILENE...MOVING NORTHEAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF NORTHWESTERN CALLAHAN...NORTHEASTERN TAYLOR AND SOUTHWESTERN
SHACKELFORD COUNTIES.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 289 AND 307.
LAT...LON 3242 9930 3235 9960 3234 9964 3246 9969
3252 9965 3252 9961 3258 9961 3269 9954
TIME...MOT...LOC 0304Z 235DEG 44KT 3249 9958
$$
JOHNSON352 WWUS54 KSJT 040311 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1011 PM CDT SUN APR 3 2011 TXC441-040321- /O.CAN.KSJT.SV.W.0007.000000T0000Z-110404T0330Z/ TAYLOR TX- 1011 PM CDT SUN APR 3 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TAYLOR COUNTY IS CANCELLED... LAT...LON 3244 9956 3255 9960 3266 9951 3248 9935 TIME...MOT...LOC 0311Z 230DEG 51KT 3257 9947 $$ TXC059-417-040330- /O.CON.KSJT.SV.W.0007.000000T0000Z-110404T0330Z/ SHACKELFORD TX-CALLAHAN TX- 1011 PM CDT SUN APR 3 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR NORTH CENTRAL CALLAHAN AND SOUTHWESTERN SHACKELFORD COUNTIES... AT 1005 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EXTREME NORTHWESTERN CALLAHAN COUNTY...OR 12 MILES NORTHWEST OF BAIRD...MOVING NORTHEAST AT 55 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF NORTHERN CALLAHAN AND SOUTHWESTERN SHACKELFORD COUNTIES. LAT...LON 3244 9956 3255 9960 3266 9951 3248 9935 TIME...MOT...LOC 0311Z 230DEG 51KT 3257 9947 $$ JOHNSON
983 WWUS54 KSJT 040319 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1019 PM CDT SUN APR 3 2011 TXC059-417-040329- /O.CAN.KSJT.SV.W.0007.000000T0000Z-110404T0330Z/ SHACKELFORD TX-CALLAHAN TX- 1019 PM CDT SUN APR 3 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CALLAHAN AND SOUTHWESTERN SHACKELFORD COUNTIES IS CANCELLED... THE STORM HAS EXITED THE WARNING AREA. THUS...THE WARNING HAS BEEN CANCELLED. LAT...LON 3244 9956 3255 9960 3266 9951 3248 9935 TIME...MOT...LOC 0319Z 230DEG 51KT 3260 9937 $$ JOHNSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 9:27 PM CDT, 24 minutes earlier.
Area forecast discussion, Apr 3, 9:27 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 927 PM CDT SUN APR 3 2011 .UPDATE... SEE UPDATE DISCUSSION BELOW. && .DISCUSSION... UPDATED THE ZONES TO REMOVE THE WIND ADVISORY HEADLINE. ALSO...STRONG COLD FRONT LOCATED ACROSS EXTREME NORTHWEST OKLAHOMA AND THE NORTHERN TEXAS PANHANDLE WILL MOVE RAPIDLY SOUTH ACROSS WEST CENTRAL TEXAS EARLY MONDAY MORNING...TO ALONG THE I-20 CORRIDOR BY 5 AM AND SOUTH OF THE I-10 CORRIDOR BY 9 AM. BEHIND THE FRONT...WINDS WILL BECOME NORTH AT 20 TO 30 MPH WITH HIGHER GUSTS LIKELY. ALSO...A FEW STORMS ARE POSSIBLE AFTER MIDNIGHT...ACROSS THE SOUTHERN HEARTLAND AND NORTHWEST HILL COUNTRY. 21 && .PREV DISCUSSION... /ISSUED 631 PM CDT SUN APR 3 2011/ DISCUSSION... SEE THE 00Z AVIATION DISCUSSION BELOW. AVIATION... SOUTH TO SOUTHWEST WINDS REMAIN A BIT GUSTY THIS EVENING BUT ARE EXPECTED TO DIMINISH ONCE THE BOUNDARY LAYER BEGINS TO DECOUPLE AROUND SUNSET. THE HIGH BASED CU FIELD SHOULD ALSO BEGIN TO WANE AROUND THIS TIME ALTHOUGH INCREASING LARGE SCALE ASCENT MAY MAINTAIN ALTO CU FIELD OVERNIGHT. THE LOW LEVEL JET WILL INTENSIFY RAPIDLY BETWEEN 03-06Z WHICH COULD RESULT IN OCCASIONAL GUSTY CONDITIONS AT KABI/KSJT BUT MOST AREAS SHOULD SEE WIND SPEEDS AROUND 12 KTS. THE DRYLINE WILL REMAIN IN PLACE ACROSS THE AREA TONIGHT WHICH WILL ASSURE VFR CONDITIONS ACROSS THE WEST. THE SOUTHEAST TERMINALS COULD SEE SOME BRIEF MVFR CIGS RETURN LATER TONIGHT. THE COLD FRONT THAT IS CURRENTLY LOCATED JUST NORTH OF THE OK BORDER WILL CONTINUE TO DIVE SOUTH OVERNIGHT AND SHOULD REACH KABI BY 10Z...KSJT BY 12Z AND KSJT BY 14Z. CONVECTIVE CHANCES WILL BE ALMOST NONEXISTENT WEST OF THE DRYLINE BUT ONCE THE COLD FRONT OVERTAKES THE DRYLINE WE COULD SEE A THIN BAND OF SHOWERS AND/OR THUNDERSTORMS ACROSS THE SOUTHEAST ZONES. I RETAINED THE CB REMARKS AT KBBD/KJCT BUT PUSHED THEM BACK A FEW HOURS CLOSER TO THE FROPA. ANY PRECIP WILL BE SHORT LIVED AS DRY AIR ADVECTS INTO THE REGION. POST FRONTAL NORTH WINDS WILL INCREASE TO 20 TO 25 KTS...WITH GUSTS EXCEEDING 30 KTS AT TIMES. THESE WINDS SHOULD PERSIST THROUGH MUCH OF THE DAY BUT WILL BEGIN TO DIMINISH BY MID AFTERNOON. JOHNSON PREV DISCUSSION... /ISSUED 335 PM CDT SUN APR 3 2011/ SHORT TERM... DRYLINE WAS ALONG AN IRAAN...SWEETWATER...HASKELL LINE AT 3 PM. LATEST MODELS HAVE IT PUSHING EASTWARD...TO JUST WEST OF AN OZONA...SAN ANGELO...ABILENE...THROCKMORTON LINE BY 7 PM. RED FLAG WARNING FOR FIRE WEATHER CONTINUES UNTIL 9 PM...WITH WIND ADVISORY ENDING EARLIER AT 8 PM. WHILE WINDS DECREASE THIS EVENING...THEY DO NOT DECOUPLE COMPLETELY. COULD SEE A FEW SHOWERS OR THUNDERSTORMS IN SOUTHEAST SECTIONS OF THE CWA...MAINLY AFTER MIDNIGHT...AS UPPER TROUGH OVER NORTHERN NEW MEXICO AND COLORADO MOVES SOUTHEAST AND ENCOUNTERS DEEPER MOISTURE. NOT A LOT OF CONFIDENCE WITH THIS HOWEVER AS MID LEVEL MOISTURE/ INSTABILITY NEEDED TO GENERATE STORMS ABOVE THE CAP...APPEARS TO BE LIMITED. A STRONG COLD FRONT WITH DRY AIR WILL MOVE THROUGH THE BIG COUNTRY BEFORE SUNRISE...AND THROUGH THE REST OF WEST CENTRAL TEXAS BY NOON MONDAY. 04 LONG TERM... THE SURFACE HIGH WILL MOVE EAST MONDAY NIGHT INTO TUESDAY AS A SURFACE TROUGH DEVELOPS ACROSS THE PLAINS. THIS MAY RESULT IN ELEVATED FIRE WEATHER CONDITIONS TUESDAY AFTERNOON AS SOUTH TO SOUTHWEST WINDS INCREASE MAINLY NORTHWEST OF A LINE FROM STERLING CITY TO HASKELL. AN UPPER TROF OF LOW PRESSURE WILL BEGIN TO DEEPEN ACROSS THE WESTERN U.S. WED NIGHT INTO NEXT WEEKEND. AS IT APPROACHES WC TX THIS WEEK...LOW LEVEL MOISTURE WILL INCREASE...TEMPERATURES WILL RISE ABOVE SEASONAL AVERAGES...THE DRYLINE SHOULD BECOME MORE PRONOUNCED OVER WEST TX...AND PERIODIC JET STREAKS WILL TRACK ACROSS TEXAS. AS THESE FEATURES INTERACT...LOOK FOR POSSIBLE THUNDERSTORM DEVELOPMENT THURSDAY THROUGH SUNDAY MORNING. BUT...IT IS TOO EARLY TO SPECIFY TIMING AND COVERAGE OF THUNDERSTORMS. THE FIRST JET STREAK ARRIVES ON WEDNESDAY BUT IT APPEARS TO DRY SLOT WC TX AS IT TRACKS DIRECTLY OVER THE REGION. THE NEXT 100KT JET MAX...THAT FLOWS ACROSS THE TX PANHANDLE...COULD PLACE WC TX ON THE RIGHT REAR ENTRANCE REGION BY THURSDAY AFTERNOON. THIS COULD SET THE STAGE FOR STORMS FORMING ALONG THE DRYLINE. HOWEVER...UPDRAFTS WILL ENCOUNTER A STRONG CAPPING INVERSION. THE LAST TWO JET MAXES MAY IMPACT WC TX SATURDAY AND SUNDAY MORNINGS. BY NOON NEXT SUNDAY...A PACIFIC FRONT WILL BRING DRIER AIR INTO THE REGION. DECIDED TO CONTINUE WITH SILENT 10 POPS FOR WED THROUGH SAT. HAVE ALSO INSERTED THE MENTION OF EARLY MORNING LOW CLOUDS FOR THURSDAY THROUGH SATURDAY AS THE STRONG DIURNAL LOW LEVEL JET RETURNS. WENT SLIGHTLY ABOVE MAV AND MEX MOS TEMPS. FIRE WEATHER... ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ON MONDAY. A STRONG COLD FRONT SHOULD ENTER HASKELL AND THROCKMORTON COUNTIES AROUND 3 AM...5 AM ALONG I-20...AND SOUTH OF I-10 AT 9 AM. STRONG NORTH WINDS OF 18 TO 23 MPH AT THE 20 FT LEVEL CAN BE EXPECTED BEHIND THE FRONT THROUGH THE DAY MONDAY...WITH HIGHER GUSTS. MINIMUM RH VALUES FALL TO 16 TO 20 PERCENT MONDAY AFTERNOON. A RED FLAG WARNING MAY HAVE TO BE ISSUED FOR AT THE SOUTHERN HALF OF THE AREA MONDAY AFTERNOON...BUT WILL HOLD OFF FOR NOW. 21 && .PRELIMINARY POINT TEMPS/POPS... ABILENE 51 65 38 75 55 / 10 10 0 0 0 SAN ANGELO 58 71 36 80 49 / 10 10 0 0 0 JUNCTION 65 76 36 79 48 / 20 10 0 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 3, 9:08 PM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 908 PM CDT SUN APR 3 2011 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-050215- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 908 PM CDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TONIGHT A FEW THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT ACROSS THE HEARTLAND AND NORTHWEST HILL COUNTRY ALONG A COLD FRONT. SEVERE WEATHER IS NOT ANTICIPATED BUT DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH ANY STORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON MONDAY IN THE WAKE OF A STRONG COLD FRONT. NORTH WINDS WILL INCREASE TO 20 TO 30 MPH WITH RELATIVE HUMIDITIES FALLING TO NEAR 20 PERCENT. SOUTH WINDS WILL RETURN TUESDAY WITH ELEVATED FIRE DANGER EXPECTED TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. JOHNSON
In the hours before
Local storm report, Apr 3, 8:48 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
848 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM WILDFIRE 2 SE BROWNWOOD 31.69N 98.97W
04/03/2011 E3000 ACRE BROWN TX LAW ENFORCEMENT
THE WILDFIRE IS LOCATED BETWEEN FARM TO MARKET ROAD
2126 AND COUNTY ROAD 267.
&&
EVENT NUMBER SJT1100048
MCSpecial weather statement, Apr 3, 9:40 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 940 PM CDT SUN APR 3 2011 TXZ127-040330- TAYLOR TX- 940 PM CDT SUN APR 3 2011 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 PM CDT FOR TAYLOR COUNTY... AT 936 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 6 MILES SOUTHWEST OF VIEW...OR ABOUT 18 MILES SOUTHWEST OF ABILENE...MOVING NORTHEAST AT 35 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... VIEW AND BUFFALO GAP BY 945 PM CDT DYESS AFB AND TYE BY 955 PM CDT ABILENE BY 1005 PM CDT IMPACT BY 1010 PM CDT HAMBY BY 1020 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 45 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. JOHNSON
Special weather statement, Apr 3, 9:46 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 946 PM CDT SUN APR 3 2011 TXZ127-040315- TAYLOR TX- 946 PM CDT SUN APR 3 2011 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT FOR TAYLOR COUNTY... AT 942 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR OVER VIEW...OR ABOUT 13 MILES SOUTHWEST OF ABILENE...MOVING NORTHEAST AT 45 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... POTOSI BY 955 PM CDT ABILENE AND IMPACT BY 1000 PM CDT HAMBY BY 1010 PM CDT DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. JOHNSON
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 1:35 AM CDT | Wind Advisory | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 18 more | 14 hr |
| Apr 4, 3:30 PM CDT | Fire Weather Watch | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 15 more | 12 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.